MathSciNet Relay Station
MathSciNet bibliographic data
MR1118002 (94a:12004) 12F10 (14H30 20D06)
Abhyankar, Shreeram S. Galois theory on the line in nonzero characteristic. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 1, 68–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement